μ-complete Souslin trees on μ+

Menachem Kojman, Saharon Shelah

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We prove that μ=μ, 2μ+ and "there is a non-reflecting stationary subset of μ+ composed of ordinals of cofinality <μ" imply that there is a μ-complete Souslin tree on μ+.

Original languageEnglish
Pages (from-to)195-201
Number of pages7
JournalArchive for Mathematical Logic
Volume32
Issue number3
DOIs
StatePublished - 1 May 1993
Externally publishedYes

ASJC Scopus subject areas

  • Philosophy
  • Logic

Fingerprint

Dive into the research topics of 'μ-complete Souslin trees on μ+'. Together they form a unique fingerprint.

Cite this